| Catalog Number |
SRX-615 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
| Date of Event |
05/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2021-46350.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported ¿rupture¿.This record is for the left side.Device was explanted and replaced.
Event or Problem Description
Patient reported left side rupture.Healthcare professional reported capsular contracture, baker grade iv.A total capsulectomy was performed.The device was observed to be intact upon explant.The device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, g2, h6.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade iv.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture : unable to observe as it is not related to the manufacturing process.¿ rupture: not observed.As per the investigation procedure, creases, wear abrasion and deformation were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description